# SDR DALA2017032902580

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 58,644 hours, 33,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME HAS A CRACK AT BS 1542.  COMPLIED WITH ERA 556775-14, REV O.
